# SDR ASOA201001942

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CROSSBEAM HAS CORROSION.  REMOVED FS280 CROSSBEAM FOR CORROSION IAW SRM 51-42-06-001-001-A01. INSTALLED CROSSBEAM.
